# SDR SWAA2021081010784

- Difficulty date: February 3, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 47,581 hours, 25,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR HAND HOLD HANDLE BROKE OFF / REPLACED DOOR ASSIST HANDLE PER AMM 52-11-31
